# SDR HALA2021113000178

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,223 hours, 895 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Chip Detector
- Condition: Abnormal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 OIL CHIP DETECTED // PERFORMED TSM 79-35-00-810-808-A. CHIP DETECTORS ALL CLEAN, HARNESS INSPECTION CHECKS GOOD AND OIL FILTER CLEAN. REMOVED AND REPLACED OIL DEBRI MONOTORING SENSOR PER AMM 79-35-21. OPS CHECK GOOD. LEAK CHECK GOOD. FAULT CLEARED
